# SDR BQVD201505150001

- Difficulty date: May 11, 2015
- Submitted: May 15, 2015
- Operation: General aviation
- Filed by: Richmor Aviation Inc, repair station BQVD582C
- Aircraft: N107MC
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636609
- Aircraft time: 87 hours
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Condition: Failed
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED AN ELECTRICAL POWER SHUTDOWN & REBOOT.  STARTER ENGAGED WARNING WAS OBSERVED.  THE STARTER, STARTER SWITCH,  STARTER CONTACTOR, AND STARTER RELAY WERE REPLACED WITH NEW UNITS. GROUND OPS CHECKED AND SUBSEQUENT FLIGHT TEST OK. RESULTS OF TROUBLESHOOTING SUSPECT THE MOST LIKELY CAUSE A DEFECTIVE STARTER RELAY, BUT IS NOT CONCLUSIVE. ITEM 5. BELOW IS NOT COMPLETED BECAUSE WHICH SPECIFIC PART OF THE REPLACED PARTS WAS UNCONFIRMED.
